# SDR ZZDA070115135

- Difficulty date: January 15, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER FWD CORNER OUTER SKIN DAMAGED.  INSTALLED DOULBER REPAIR PER SRM 52-10-01 FIG 201, 14" X 2 1/7" 2024T3. 050.
